# SDR ASAA2018031023862

- Difficulty date: March 10, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 36,141 hours, 10,887 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Breaker
- Condition: Open
- Location: Fcc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FCC DC CIRCUIT BREAKER FOUND OPEN.  ACFT GROUNDED.  PERFORMED A CIRCUIT BREAKER RESET PROCEDURE IAW AMM 20-60-01.  PERFORMED AN FCC INSTALL TEST IAW AMM 22-11-33.  OPS TESTED GOOD.
